MAUDE Adverse Event Report: DEPUY IRELAND 9616671 PFC SIGMARP CV TB/IN S4 15.0; KNEE TIBIAL BEARING/INSERT

DEPUY IRELAND 9616671 PFC SIGMARP CV TB/IN S4 15.0; KNEE TIBIAL BEARING/INSERT
Catalog Number 962043
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 08/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was indicated that polyethylene fracture of 962043, 4x15 rp cr insert secondary to instability replaced with a 4x17.5 rp cr tibial insert.Update 8-1-2017: medical records have been reviewed.Operative note (b)(6) 2009 indicates the patient received a right total knee replacement due to degenerative joint disease of the right knee.The procedure was completed without any complication noted by the surgeon.
 
Additional Manufacturer Narrative
Additional narrative: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFC SIGMARP CV TB/IN S4 15.0
Common Device Name
KNEE TIBIAL BEARING/INSERT
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key6830980
Report Number1818910-2017-23732
Device Sequence Number16361938
Product Code NJL
UDI-Device Identifier10603295240839
UDI-Public10603295240839
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/25/2014
Device Catalogue Number962043
Device Lot Number2856609
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/01/2017
Supplement Date Received by Manufacturer09/12/2017
Initial Report FDA Received Date08/30/2017
Supplement Report FDA Received Date09/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight103